Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Pain in chest, wearing nicotine patch, heavy smoker, cough, copd

My 28 year old soninlaw is having pain in his left chest/heart area..he has experienced this same type of pain a few months ago when he was consuming a lot of 5 hr. energy drinks..he has been wearing an over the counter nicotine patch for a few days..do you think the nicotine could be causing this? He has been a heavy smoker for about 10 years..he also has a cough..as long as I have known him..about a year and a half..he has been told he has copd also
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
  User's Response
HI
Thank for asking to HCM
Chronic obstructive pulmonary disease does not cure so easily, if patient have had history of heavy smoking, along with the copd other differential diagnosis also be taken into consideration, the most important is rehabilitation programs, have opinion from chest physician, every thing will be alright if taken seriously, have nice day.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor